# SDR SOKF20180110001

- Difficulty date: January 6, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 19,131 hours, 7,251 cycles
- Engine: Cfmint CFM565B43
- Engine time: 25,772 hours, 8,498 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 200301E0000028
- Condition: Malfunctioned
- Location: Slat System
- Part time: 18,339 hours, 7,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT RETURN TO DEPARTURE DUE TO AN ECAM WARNING FOR THE SLATS.    PERFORMED TSM 27-81-00-810-804-A, ASM 27-81-02, AND ASM 27-81-03.  FOUND OK.   REMOVED AND REPLACED SFCC NR 1 AND 2 IAW AMM 27-51-34 AND AMM 27-51-17.  REMOVED AND REPLACED THE CSU. OPS TESTED IAW AMM 27-54-00-710-002. TESTED OK,  PERFORMED A LAND CATII/CAT III CAPABILITY TEST AND FOUND OK. THE AIRCRAFT RETURN TO SERVICE.
